# SDR AALA2020032649003

- Difficulty date: March 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 63,955 hours, 24,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R2 DOOR FAILS EMERGENCY POWER SUPPY UNIT (EPSU) TEST.REMOVED AND REPLACED BATTERY AT R2 DOOR EPSU (14WL) PER AMM 33-51-38-400-002. OPERATIONAL CHECK GOOD.
